Search Results

Revise Search


Publication Issue Title
Note di Matematica Volume 2, Issue 1 (1982) Trasformazioni olomorficamente proiettive su una varietà munita di una pseudoconnessione lineare che conserva una struttura quasi complessa Details  PDF
Luigia Di Terlizzi, Anna Maria Pastore

Note di Matematica Volume 26, Issue 2 (2006) A Darboux theorem for generalized contact manifolds Details  PDF
David E. Blair, Luigia Di Terlizzi, Jerzy J. Konderak

1 - 2 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.